Heparin-induced thrombocytopenia.

@article{Chong1992HeparininducedT,
  title={Heparin-induced thrombocytopenia.},
  author={Beng Hock Chong},
  journal={Australian and New Zealand journal of medicine},
  year={1992},
  volume={22 2},
  pages={145-52}
}
  • Beng Hock Chong
  • Published 1992 in Australian and New Zealand journal of medicine
Thrombocytopenia is a common adverse effect of heparin therapy. Two types of heparin-induced thrombocytopenia (HIT) are observed clinically--an early onset mild thrombocytopenia (Type I) in which the patients remain asymptomatic and a delayed onset severe thrombocytopenia (Type II). Patients with Type II HIT have an increased risk of thrombotic complications which frequently cause crippling disability e.g. limb amputation or even death. Type I HIT, the commoner of the two types, is believed to… CONTINUE READING
Highly Influential
This paper has highly influenced 21 other papers. REVIEW HIGHLY INFLUENTIAL CITATIONS
162 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 162 extracted citations

Similar Papers

Loading similar papers…